# SDR HNAA2022091900265

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 49,248 hours, 46,558 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PLASTIC BURNING SMELL OBSERVED AROUND ROW 3 INFLIGHT.   INSP CABIN AND CKP FOR BURN SMELL. RAN PACKS 1&2 WITH APU AND ENG 1&2 BLEEDS ON AND OFF INSP LIGHTING IN CABIN AND GALLEY NO DEFECTS OR ODORS FOUND AT THIS TIME OK FOR SERVICE
